Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 29, NWS St. Louis, MO

June 17, 2013Madison County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jun 17, 2013, 3:31 PM CDT for Madison County, Illinois. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 3:31 PM CDT (20:31 UTC)
Expired
Jun 17, 2013, 9:30 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Madison County, IL

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:43 PM CDTFLASH FLOODEdwardsville, IL6 - 8 INCHES OF WATER OVER SEVERAL STREETS IN EDWARDSVILLE. 3 INCH TREE LIMBS DOWN.
Jun 17, 3:44 PM CDTFLOOD1 W Marine, ILON IL HWY 4 NEAR INTERSECTION OF HWY 143...SEVERAL INCHES OF STANDING WATER
Jun 17, 4:00 PM CDTFLASH FLOOD2 Ese Marine, ILPICTURE OF AT LEAST A FOOT OF WATER ON IL HWY 143 NEAR THE INTERSECTION WITH I-70
Jun 17, 5:00 PM CDTFLASH FLOODCollinsville, ILSOME ROADS ARE BEGINNING TO REOPEN AFTER BEING CLOSED DUE TO VEHICLES STRANDED UP TO THE DOOR HANDLES AND WATER RESCUES BEING PERFORMED...ALSO A SCHWANNS DELIVERY TRUCK WAS WASHED INTO A DITCH
Jun 17, 6:40 PM CDTHEAVY RAIN 5.04Edwardsville, ILON EAST SIDE OF EDWARDSVILLE...STILL RAINING LIGHTLY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WGUS53 KLSX 172031
FFWLSX
ILC119-180230-
/O.NEW.KLSX.FF.W.0029.130617T2031Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 930 PM CDT

* AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLLINSVILLE...EDWARDSVILLE...GLEN CARBON...GRANITE CITY...
  HIGHLAND...MADISON...MARYVILLE...PONTOON BEACH...TROY...VENICE...  
  WOOD RIVER...ALHAMBRA...HARTFORD...MARINE...ROXANA AND ST. JACOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3865 8959 3866 9018 3868 9019 3874 9020
      3878 9016 3880 9012 3885 9011 3888 9016
      3890 8964 3887 8964 3887 8960

$$

PHILLIPSON
2 follow-up statements
331 
WGUS73 KLSX 172225
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
525 PM CDT MON JUN 17 2013

ILC119-180230-
/O.CON.KLSX.FF.W.0029.000000T0000Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON IL-
525 PM CDT MON JUN 17 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN MADISON COUNTY
UNTIL 930 PM CDT...

AT 522 PM CDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS WITH VERY
HEAVY RAINFALL ACROSS THE WARNED AREA. NUMEROUS ROADS WERE CLOSED 
DUE TO FLOODING...AND EMERGENCY MANAGEMENT REPORTED MULTIPLE WATER 
RESCUES FROM VEHICLES STRANDED IN WATER UP TO THE DOOR HANDLES. 
SPOTTERS ALSO REPORTED RAINFALL RATES NEAR 3 INCHES PER HOUR.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLLINSVILLE...EDWARDSVILLE...GLEN CARBON...GRANITE CITY...
HIGHLAND...MADISON...MARYVILLE...PONTOON BEACH...TROY...VENICE...WOOD
RIVER...ALHAMBRA...HARTFORD...MARINE...ROXANA AND ST. JACOB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 3865 8959 3866 9018 3868 9019 3874 9020
      3878 9016 3880 9012 3885 9011 3888 9016
      3890 8964 3887 8964 3887 8960

$$

PHILLIPSON
447 
WGUS73 KLSX 180236 RRA
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT MON JUN 17 2013

ILC119-180251-
/O.EXP.KLSX.FF.W.0029.000000T0000Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON IL-
936 PM CDT MON JUN 17 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MADISON
COUNTY HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3865 8959 3866 9018 3868 9019 3874 9020
      3878 9016 3880 9012 3885 9011 3888 9016
      3890 8964 3887 8964 3887 8960

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:39 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 17, 2:39 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT MON JUN 17 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 220 PM CDT MON JUN 17 2013

NOT MUCH HAS CHANGED SINCE THE PREV AFD UPDATE. ONGOING TSRA WILL
CONTINUE TO INCREASE IN COVERAGE AND MOVE NWD THIS AFTERNOON. TSRA
WILL GRADUALLY MOVE TO THE SE THIS EVENING AS THE MCV CONTINUES TO
MOVE SEWD. OTHER THAN THAT...ONLY MINOR CHANGES MADE TO THE PREV
FORECAST.

TILLY

.LONG TERM...(TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 238 PM CDT MON JUN 17 2013

TUESDAY AND WEDNESDAY...

REINFORCING COLD FRONT FROM THE GREAT LAKES...IN CONJUNCTION WITH A
SHORTWAVE DIVING SOUTHEAST FROM THE UPPER MIDWEST TOWARD THE OHIO
RIVER VALLEY WILL PROBABLY INITIATE SOME CONVECTION TUESDAY
AFTERNOON ACROSS ILLINOIS. BEST CHANCES MAY REMAIN EAST OF THE
CWA...BUT CANT RULE OUT SOME ISOLATED STORMS...SO HAVE MAINTAINED
LOW CHANCE POPS. UPSTREAM OBSERVATIONS IN IOWA THIS AFTERNOON
SUGGEST HIGHS IN THE MIDDLE 80S FOR TUESDAY.

DRY WEATHER AND SLIGHTLY COOLER TEMPERATURES EXPECTED TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT AS SURFACE RIDGE OF HIGH PRESSURE MOVES
SOUTHEAST ACROSS THE REGION.

THURSDAY...

UPPER LEVEL RIDGE BUILDS ACROSS THE PLAINS WEDNESDAY NIGHT AND
THURSDAY....BUT A SHORTWAVE IS PROGGED BY MODEL GUIDANCE TO RIDE UP
AND OVER THE RIDGE TOWARD THE CWA. AT THE SAME TIME...A SURFACE WARM
FRONT SHOULD BE ADVANCING NORTHEAST. HAVE MAINTAINED CHANCE POPS AS
MCS COULD MOVE INTO THE CWA THURSDAY MORNING...AND/OR ADDITIONAL
STORMS COULD FIRE THURSDAY AFTERNOON. TEMPERATURES WILL BE DEPENDENT
ON PRECIPITATION AND CLOUD COVER...BUT POTENTIAL CERTAINLY THERE FOR
HIGHS TO BOUNCE BACK TO NORMAL ON THURSDAY.

FRIDAY THROUGH MONDAY...

TEMPERATURES TO WARM ABOVE NORMAL DURING THE PERIOD AS THE UPPER
LEVEL RIDGE BUILDS ACROSS THE CWA. HAVE MAINTAINED THE DRY EXTENDED
FORECAST AS THIS PATTERN WOULD SUGGEST ONLY SLIGHT CHANCES OF
THUNDERSTORMS MOVING INTO THE NORTHERN CWA.

CVKING

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1225 PM CDT MON JUN 17 2013

ANOTHER COMPLEX FORECAST SITUATION FOR TODAY/TONIGHT. EXPECT
SHRA/TSRA TO IMPACT ALL TERMINALS EXCEPT FOR UIN THIS AFTERNOON
INTO THE EARLY EVENING. WHILE EXACT TIMING IS STILL
UNCERTAIN...HAVE ADDED SHRA WHEN BEST CHANCES ARE EXPECTED...WITH
COVERAGE EXPECTED TO INCREASE THRU THE AFTERNOON AS TSRA MOVE NWD.
SHRA/TSRA THREAT SHUD COME TO AN END EARLY THIS EVE AS THE MCV
MOVES SEWD. KEPT MENTION OF FG FOR TONIGHT...BUT DO NOT HAVE A LOT
OF CONFIDENCE WITH GUIDANCE SUGGESTING DRIER AIR SHUD BE MOVING
INTO THE AREA. FOR TOMORROW...NLY LIGHT WINDS EXPECTED WITH VFR
CIGS.

SPECIFICS FOR KSTL...EXPECT AREA OF SHRA/TSRA CURRENTLY OVER SERN
MO TO INCREASE IN COVERAGE AS THEY MOVE NWD. IF ANY GIVEN CELL
DOES REACH THE TERMINAL DIRECTLY...A BRIEF PERIOD OF MVFR VISBYS
WILL BE POSSIBLE ALONG WITH TS. WILL CONTINUE TO MONITOR AND
UPDATE ASAP IF A MORE WIDESPREAD THREAT DEVELOPS.
OTHERWISE...LIGHT WINDS TONIGHT WITH WINDS BECOMING NRLY ON TUES
WITH VFR CIGS.

TILLY

&&

.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS     69  85  66  85 /  40  10  10   5
QUINCY          64  81  61  82 /  10  20  10   5
COLUMBIA        65  84  64  84 /  30  10   5  10
JEFFERSON CITY  65  84  64  85 /  30  10   5  10
SALEM           65  85  64  82 /  60  20  20   5
FARMINGTON      64  85  63  84 /  60  10  10   5

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 17, 3:16 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT MON JUN 17 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
316 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS EXPECTED THIS EVENING FOR AREAS NEAR AND
SOUTH OF INTERSTATE 70...WITH LESSER CHANCES TO THE NORTH.
THUNDERSTORM CHANCES WILL THEN DIMINISH AT ALL LOCATIONS HEADING
DEEPER INTO TONIGHT. STRONG THUNDERSTORMS WITH HAIL...GUSTY WINDS
AND HEAVY RAINFALL ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN PARTS OF CENTRAL
AND SOUTHERN ILLINOIS TUESDAY AFTERNOON AND EVENING.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CVKING

In the hours before

Local storm report, Jun 17, 2:38 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
238 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             EVANSVILLE              38.09N  89.93W
06/17/2013  E0.75 INCH       RANDOLPH           IL   FIRE DEPT/RESCUE

            EST 55 MPH GUST

&&

MILLER
Special weather statement, Jun 17, 2:43 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT MON JUN 17 2013

ILZ100-101-MOZ063-064-172030-
MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
243 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...ST. LOUIS...
NORTHWESTERN ST. CLAIR AND SOUTHWESTERN MADISON COUNTIES UNTIL 330 PM
CDT...

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. LOUIS.  THIS STORM WAS NEARLY
STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WASHINGTON PARK...
  EAST ST. LOUIS...
  CRESTWOOD...
  FENTON...
  SUNSET HILLS...
  CAHOKIA...
  DUPO...
  LEMAY...
  AFFTON...
  LAKESHIRE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TILLY
Local storm report, Jun 17, 2:55 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             ST. LOUIS               38.64N  90.24W
06/17/2013  E0.50 INCH       ST. LOUIS CITY     MO   BROADCAST MEDIA

            SOUTH SIDE OF TOWER GROVE PARK

&&

MILLER
Local storm report, Jun 17, 2:57 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             ST. LOUIS               38.64N  90.24W
06/17/2013  M0.50 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED AT HAMPTON AND CHIPPEWA
            STREETS. HAIL HAS BEEN OCCURING FOR THE LAST 9 MINUTES.

&&

PRZYBYLINSKI
Local storm report, Jun 17, 3:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     FLASH FLOOD      ST. LOUIS               38.64N  90.24W
06/17/2013                   ST. LOUIS CITY     MO   TRAINED SPOTTER

            FLOODING REPORTED IN LOW LYING AREAS OF HAMPTON AVENUE
            IN ST. LOUIS.

&&

PRZYBYLINSKI
Local storm report, Jun 17, 3:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HEAVY RAIN       ST. LOUIS               38.64N  90.24W
06/17/2013  M2.00 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            2 INCHES OF RAIN IN ABOUT 1 HOUR AND DIME SIZE HAIL AT
            HAMPTON AND CHIPPEWA.

0314 PM     HAIL             ST. LOUIS               38.64N  90.24W
06/17/2013  E0.75 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            2 INCHES OF RAIN IN ABOUT 1 HOUR AND DIME SIZE HAIL AT
            HAMPTON AND CHIPPEWA.

&&

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:31 PM CDTFlash Flood WarningLSXRandolph6 hr
Jun 17, 3:38 PM CDTFlash Flood WarningLSXSaint Clair6 hr
Jun 17, 3:50 PM CDTFlash Flood WarningLSXMonroe6 hr
Jun 17, 4:11 PM CDTFlash Flood WarningLSXBond, Clinton, Fayette, Marion6 hr

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.